# SDR DALA2019072304373

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1184262) DURING INSPECTION FOUND DENT EXTERNAL SKIN LOC. BS 360 TO 380 AT LEVEL STR 28R TO STR 28L AT LOWER FUSELAGE. PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN BS360 TO BS360+12" AND BTW STR28R TO 2" ABOVE STR28L AS PER ERA 579622-14.
